# SDR CA140611002

- Difficulty date: June 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW DISCOVERED AN UNUSUAL PITCH UP MOVEMENT AND CHECKED THE SPEED BUG WHICH HAD MOVED FROM 252 KNOTS TO AROUND 50 KNOTS.
